# SDR IPXA2017111923690

- Difficulty date: November 18, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 53,020 hours, 12,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retainer
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE EMERGENCY LIGHT COVER MISSING RETAINER GROMMETS. REPLACED R1 DOOR HANDLE EMERGENCY LIGHT COVER RETAINER GROMMETS MM 33-52-02
